About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 747268, 8 pages
http://dx.doi.org/10.1155/2013/747268
Research Article

Regularity of Dual Gabor Windows

1Department of Applied Mathematics and Computer Science, Technical University of Denmark, Building 303, 2800 Lyngby, Denmark
2Department of Mathematical Sciences, KAIST, 373-1 Guseong-Dong, Yuseong-Gu, Daejeon 305-701, Republic of Korea
3Department of Mathematics, Yeungnam University, 214-1 Dae-Dong, Gyeongsan-Si, Gyeongsangbuk-Do 712-749, Republic of Korea

Received 29 May 2013; Accepted 25 August 2013

Academic Editor: Anna Mercaldo

Copyright © 2013 Ole Christensen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ole Christensen, Hong Oh Kim, and Rae Young Kim, “Regularity of Dual Gabor Windows,” Abstract and Applied Analysis, vol. 2013, Article ID 747268, 8 pages, 2013. doi:10.1155/2013/747268